# SDR UIEA2021110402344

- Difficulty date: November 4, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 101,370 hours, 21,248 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L. ENG SPEED CARD STATUS MESSAGE AFTER START(  T/S PER B767 AMM 73-21-54-705-005-HOO AND B767 FIM 73-21 FAULT TREE 871. TEST PASSED NORMAL. MESSAGE CLEARED. COULD NOT DUPLICATE ON GROUND AT THIS TIME. MCC ADVISED  )
